Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 146, Number 9

$q$-Bessel functions and Rogers-Ramanujan type identities
Mourad E. H. Ismail and Ruiming Zhang.
Proc. Amer. Math. Soc. 146 (2018), 3633-3646
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Projected Gromov-Witten varieties in cominuscule spaces
Anders S. Buch, Pierre–Emmanuel Chaput, Leonardo C. Mihalcea and Nicolas Perrin.
Proc. Amer. Math. Soc. 146 (2018), 3647-3660
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Classically integral quadratic forms excepting at most two values
Madeleine Barowsky, William Damron, Andres Mejia, Frederick Saia, Nolan Schock and Katherine Thompson.
Proc. Amer. Math. Soc. 146 (2018), 3661-3677
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Möbius orthogonality for the Zeckendorf sum-of-digits function
Michael Drmota, Clemens Müllner and Lukas Spiegelhofer.
Proc. Amer. Math. Soc. 146 (2018), 3679-3691
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
An algebraic construction of a solution to the mean field equations on hyperelliptic curves and its adiabatic limit
Jia-Ming (Frank) Liou and Chih-Chung Liu.
Proc. Amer. Math. Soc. 146 (2018), 3693-3707
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Counterexamples on spectra of sign patterns
Yaroslav Shitov.
Proc. Amer. Math. Soc. 146 (2018), 3709-3713
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the Matlis duals of local cohomology modules
Gennady Lyubeznik and Tuğba Yıldırım.
Proc. Amer. Math. Soc. 146 (2018), 3715-3720
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Finite numbers of initial ideals in non-Noetherian polynomial rings
Felicitas Lindner.
Proc. Amer. Math. Soc. 146 (2018), 3721-3733
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Uniform symbolic topologies via multinomial expansions
Robert M. Walker.
Proc. Amer. Math. Soc. 146 (2018), 3735-3746
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A Moiré pattern on symmetric spaces of the noncompact type
Alexandre Afgoustidis.
Proc. Amer. Math. Soc. 146 (2018), 3747-3758
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the regularity of solutions to the $k$-generalized Korteweg-de Vries equation
C. E. Kenig, F. Linares, G. Ponce and L. Vega.
Proc. Amer. Math. Soc. 146 (2018), 3759-3766
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the existence of periodic solutions for a fractional Schrödinger equation
Vincenzo Ambrosio.
Proc. Amer. Math. Soc. 146 (2018), 3767-3775
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On strictly nonzero integer-valued charges
Swastik Kopparty and K. P. S. Bhaskara Rao.
Proc. Amer. Math. Soc. 146 (2018), 3777-3789
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Local characterizations for the matrix monotonicity and convexity of fixed order
Otte Heinävaara.
Proc. Amer. Math. Soc. 146 (2018), 3791-3799
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Boundedness, compactness, and invariant norms for Banach cocycles over hyperbolic systems
Boris Kalinin and Victoria Sadovskaya.
Proc. Amer. Math. Soc. 146 (2018), 3801-3812
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Remarks on factoriality and $q$-deformations
Adam Skalski and Simeng Wang.
Proc. Amer. Math. Soc. 146 (2018), 3813-3823
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Lyapunov’s theorem for continuous frames
Marcin Bownik.
Proc. Amer. Math. Soc. 146 (2018), 3825-3838
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A note on the discrete Fourier restriction problem
Xudong Lai and Yong Ding.
Proc. Amer. Math. Soc. 146 (2018), 3839-3846
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The classification of generalized Riemann derivatives
J. Marshall Ash, Stefan Catoiu and William Chin.
Proc. Amer. Math. Soc. 146 (2018), 3847-3862
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Observations on quasihyperbolic geometry modeled on Banach spaces
Antti Rasila, Jarno Talponen and Xiaohui Zhang.
Proc. Amer. Math. Soc. 146 (2018), 3863-3873
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Uniqueness of epidemic waves in a host-vector disease model
Zhaoquan Xu and Dongmei Xiao.
Proc. Amer. Math. Soc. 146 (2018), 3875-3886
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Strongly ergodic actions have local spectral gap
Amine Marrakchi.
Proc. Amer. Math. Soc. 146 (2018), 3887-3893
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Expansive measures versus Lyapunov exponents
Alma Armijo and Maria José Pacifico.
Proc. Amer. Math. Soc. 146 (2018), 3895-3906
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the Hamiltonian–Krein index for a non-self-adjoint spectral problem
Aleksey Kostenko and Noema Nicolussi.
Proc. Amer. Math. Soc. 146 (2018), 3907-3921
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Properties of Carathéodory measure hyperbolic universal covers of compact Kähler manifolds
Ngai-Fung Ng.
Proc. Amer. Math. Soc. 146 (2018), 3923-3934
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Spectral bounds for singular indefinite Sturm-Liouville operators with $L^{1}$-potentials
Jussi Behrndt, Philipp Schmitz and Carsten Trunk.
Proc. Amer. Math. Soc. 146 (2018), 3935-3942
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Characterization of compactness of commutators of bilinear singular integral operators
Lucas Chaffee, Peng Chen, Yanchang Han, Rodolfo H. Torres and Lesley A. Ward.
Proc. Amer. Math. Soc. 146 (2018), 3943-3953
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A note on Anosov flows of non-compact Riemannian manifolds
Gerhard Knieper.
Proc. Amer. Math. Soc. 146 (2018), 3955-3959
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Fourth order partial differential equations for Krall-type orthogonal polynomials on the triangle
Antonia M. Delgado, Lidia Fernández and Teresa E. Pérez.
Proc. Amer. Math. Soc. 146 (2018), 3961-3974
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Isomorphic classification of $L_{p,q}$-spaces: the case $p=2, 1≤q< 2$
O. Sadovskaya and F. Sukochev.
Proc. Amer. Math. Soc. 146 (2018), 3975-3984
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Gradient flows for semiconvex functions on metric measure spaces – existence, uniqueness, and Lipschitz continuity
Karl-Theodor Sturm.
Proc. Amer. Math. Soc. 146 (2018), 3985-3994
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Universality at an endpoint for orthogonal polynomials with Geronimus-type weights
Brian Simanek.
Proc. Amer. Math. Soc. 146 (2018), 3995-4007
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Off-diagonal estimates of the Bergman kernel on hyperbolic Riemann surfaces of finite volume
Anilatmaja Aryasomayajula and Priyanka Majumder.
Proc. Amer. Math. Soc. 146 (2018), 4009-4020
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the $L_{r}$-operators penalized by $(r+1)$-mean curvature
Leo Ivo S. Souza.
Proc. Amer. Math. Soc. 146 (2018), 4021-4027
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Locally extremal geodesic loops on a Riemannian manifold
José Luis Flores.
Proc. Amer. Math. Soc. 146 (2018), 4029-4033
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Einstein submanifolds with flat normal bundle in space forms are holonomic
Marcos Dajczer, Christos-Raent Onti and Theodoros Vlachos.
Proc. Amer. Math. Soc. 146 (2018), 4035-4038
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On a Minkowski-like inequality for asymptotically flat static manifolds
Stephen McCormick.
Proc. Amer. Math. Soc. 146 (2018), 4039-4046
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The classification of quasi-alternating Montesinos links
Ahmad Issa.
Proc. Amer. Math. Soc. 146 (2018), 4047-4057
Abstract, references and article information
Full-text PDF
Handle decompositions of rational homology balls and Casson–Gordon invariants
Paolo Aceto, Marco Golla and Ana G. Lecuona.
Proc. Amer. Math. Soc. 146 (2018), 4059-4072
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Densities of hyperbolic cusp invariants of knots and links
Colin Adams, Rose Kaplan-Kelly, Michael Moore, Brandon Shapiro, Shruthi Sridhar and Joshua Wakefield.
Proc. Amer. Math. Soc. 146 (2018), 4073-4089
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions